Extremely dry flaky skin while taking adderall?

I am prescribed 10mg XR adderall to take in the morning and 10mg IR for the afternoon. However, despite my significantly increasing my water intake, as well as making sure I eat, my skin is so painfully dry and flaky. The dry skin is mostly on my face. I make sure to use a good moisturizer several times a day as... show more I am prescribed 10mg XR adderall to take in the morning and 10mg IR for the afternoon. However, despite my significantly increasing my water intake, as well as making sure I eat, my skin is so painfully dry and flaky. The dry skin is mostly on my face. I make sure to use a good moisturizer several times a day as well as hydrating hyaluronic acid cream once or twice a day. I have also tried to exfoliate but nothing seems to help it! (And my skin gets so much better if I stop taking adderall for a period of time)
2 answers 2